# SDR CALA2025081107570

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 69,599 hours, 22,937 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7400 · Ignition System
- Part: Sleeve
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUT ON TEFLON SLEEVE ON NR 1 ENGINE LOCATED BETWEEN 6-7 O'CLOCK. FOUND NO DAMAGED TO KEVLAR WRAP. TEFLON SLEEVE TEAR IS MEASURED TO BE 20"X16". UNABLE TO PERFORM REPAIR DUE TO REMOVAL REQUIREMENTS OF COMPONENTS.  DAMAGE IS OKAY TO CONTINUE AS LONG IT IS WITHIN 1000HRS OF ENGINE OPERATION, OR WITHIN A 100 DAYS.IAW AMM 72-34-10.  OK NOTED.  DIP 72-DIP REJECTED PER TECHS REQUEST, THIS IS A DUPLICATE L/P. DUPLICATE DISCREPENCY,  APPROVED DIP FOR CUT ON TEFLON SLEEV ON NR 1 ENGINE LOCATED BETWEEN 6-7 O'CLOCK.  FOUND NO DAMAGE TO KEVLAR WRAPPING.
